would hydromorphone to treat pain be o.k. while on peg-intron & ribavirin??--i feel like misery dipped in sh*t today..Did a big social day with my folks,my daughter,the swim team& drove to canada& sold a buncha raffle tickets--Great Day,but i know i over did it...i am amazed by those who work thru-out treatmnt!!!!
It sounds like you really did very well today. Sometimes you have no choice but to "run with the crowd" all day. I can go pretty strong until about 5:00 or 6:00 and that it it. I do work, but it is a desk job, and not taxing. Now today - Christmas shopping all day -- I am truly wiped out an plan on doing nothing else the rest of the day.
I don't know anything about hydormorphine, but many seem to take hydrocodone products - but only as needed.
i think you will be fine taking those meds. whatever you need to take the edge off, besides it's only temporary and beats, suffering. while we are on the subject i have another question(boy, this week i am full of questions). my pcp did an mri on my hip and said it showed moderate disc disease and i have alot of inflammation. (my rear looks like a cake that dropped on one side, haha)anyway, he prescribed my oxycodon. now i heard and read all about rush limbaugh gossip and i told him that i knew it was addictive and he said for me to take it only when i had severe pain. right now i do not have severe pain cause of the meds i'm already on. anyway, has anyone taken this before? what sort of effect does it have on someone? i have the scription here but haven't taken any yet. don't know if i want to. any input would be appreciated. and thanks to everyone who has answered my last posts. i don't know what i would do without any of you. oh, he also prescribed me linodon (or something like that) for inflammation. thanks
thank you,thank you,thank you!!!--i did and you are absolutely right:I Am Fine...............ohhh boy---pain,what pain?? iwas feelin so downright awful had a real hard time being my usual pleasant self(thank goodness this is an anomynous site) famous far &wide for my warmth&self-deprecateing humor...Did i mention my many charitable acts of spontaneous kindness,,,Ohh yes indeed i am some kinda fella!! More **** then Christmas turkey...Hope everyone has a good weekend
I can relate to most everything you said. Funny how our pain perspective gets skewed, especially when addiction is involved. I used to say (half in jest) that I never knew just how much pain I was in until I tried opiates for the first time. Shocking indeed! Hang in there......
i have been perscribed oxycodone-raised heck with my spelling! seriously,my doc. switched me around so as to prevent any undue fondness..It works!--i take nothing serially or for anytime uninterupted...My greatest fear is developing a Rush Limbaugh like bile production..Due care is always warranted.
Using Dilaudid for Tx aches and pains seems to be overkill but hey, I'm not a doctor and I'm not you either. Hydromorphone (Dilaudid) is a great pain reliever, carries a high addictive potential but generally has less side effects than morphine, especially regarding respiratory depression. Another real plus is that there is no aspirin, acetaminophen or ibuprofen mixed in with Dilaudid which can further challenge our livers. If you take the stuff only as needed, let your people know what you're doing and don't have opiate addiction in your past, you should be fine. I hope you get the relief you need.
Sad to say, I was hooked on the stuff (and opiates in general) for many years and probably picked up HCV during that time. I've been clean 18+ years now but there have been a few days during my 20 weeks of Tx when I've been tempted to look for "something stronger". So far I've stuck with a naprosin here and there.
OxyCONTIN is the extra-strong, time-release formulation of oxyCODONE and can be considered more addictive that oxycodone. As with any strong opiates, the potential is there for addiction so please be selective when and if you take it.
Thankfully, I don't think ANY amount of ANY of this stuff could turn ANY of us into a Limbaugh-like character! :) - Lee
my bottom looks like a cake flattened on one side because it is so swollen and my hip area and thigh area. i have to wear pants that are big on me because i am self-conscious of it.(and,too, all my pants are fitting be big lately). i have tried chiropractics with no relief, it just swells up more after the adjustment. the doc says if i keep off the excess weight it will be easier on me. also he recommended me to do squats to strengthen the muscles around the inflammed joints. he prescribed oxycodon and an anti-inflammatory which i am not currently taking, i am on enough meds already. thanks for the advice. how are you doing?
You said your buttocks looks like a cake dropped on one side? You might think about seeing a reputable Chiropractor.
When I surprising developed DJD/DDD in my lower back at the age of 20 or so, I used an Agrostic Chiropractor for years with great relief. And I had a dropping buttock too! One leg was an inch longer til after treatment. Spinal alignment, I believe, is important to good health. Time does go on and I am ready for disc replacements. As it got worse I tried a lot of things. For me, Tylenol 3 works great. There is only 300g of Tylenol in it, like a regular Tylenol. I can always predict how it will effect me and never take when I have to drive. The thing to remember is moderation, I think. During a bad pain episode, sometimes lasting a month or more, I always try to have the presence of mind to not take a T3 just to make sure I need to take one. If I completely cover the pain, I don't know that I am only making it worse by doing too much since it doesn't hurt. So, a little pain is good. That is not to say that from time to time I need to make it go completely away even if just for a couple hours. Chronic pain in itself will age you quicker than a teenage daughter!
Pain, like fever or puss, is our bodies way of telling us there is a problem. Listen to it. Know your bodies language better than anyone cause you are stuck with it.
I am not saying the pain we get from TX is the same cause we all know that pain has a life of its own.
I am not a Doctor, just someone who has had chronic pain for over 30 years and have learned what works for me. Knowing your own body is absolutely so important I think. These are just my thoughts. Good luck to you.
' taking a narcotic is better then taking any over the counter med since they are worse on your liver then anything."
That is not true. Most hepatologists recommend Tylenol. Even transplant patients are allowed to take it. Anyone taking any OTC medicine should check with their doctor to see what dosage is appropriate for them.
Narcotics are addictive and many HCV patients have struggled with addiction in the past. Unless absolutely necessary and I mean chronic, debilitating pain, narcotics should not be recommended just to ease the discomforts of side effects.
I would be nice if we could all just breeze our way through this treatment all warm and fuzzy but unfortunately that's not the way it works.
"if you find yourself not being able to get off them on your own just see a counselor and they will help you."
I took dilaudid daily for 4 months during cancer treatment and getting of it was one of the worst experiences of my life. I wouldn't wish that on anybody. There is no counselor on earth who can take on the withdrawal for you.
Unless you absolutely need narcotics and nothing else will ease your pain, stay away from dilaudid. If you must take it, be very careful.
i have hep c, found out about two months ago, used to inject cocain and fenynal, i also have arthrities in both knees and cause me alot of greif.
took awhile to build trust with my doctor but i get dalaudid, cipralex, and xanax for depression and i dont find any of the meds addictive and i take them responsably, its just nice having the pain under control, ***** that im only 28 years old
I have chronic pain from 2 fractures in my back and narrowing of the spinal My doctor thinks that hep C has actually damaged my opiate receptors. The only thing that works a little bit for me is Dilaudid in quite high doses. I took it for a few months waiting to get my fractures surgically fixed and had no trouble coming off. Now I only take one a couple of times a month. But, like others have mentioned, they can be extremely addictive.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.